Loading ...
Sorry, an error occurred while loading the content.

Re: [GIWorld-Hepatitis] Update and Question

Expand Messages
  • AVansi7465@aol.com
    ... Dear Winne, I checked with the local GI physicians and the Dermatologists. It took me awhile to get a response from everyone, but the general opinion is:
    Message 1 of 7 , Mar 1, 2001
    • 0 Attachment
      In a message dated 2/13/01 6:20:10 PM !!!First Boot!!!, RLWINNE@... writes:


      > Thank you so much I knew I could count on the group to help us get through
      > this once again. We feel like you about the Ribavarin pills and not really
      > helping the PCT. We do not see the Dermatologist until March 13th about
      > the
      > moles that the GI doctor is worried about and then we can question him
      > again
      > about the PCT hoping he can help us in that area again since he was the one
      > who Diagnosed it to begin with and sent us to the GI for the treatment for
      > the liver. My husband is really down right now but I will not let him give
      > up. Thanks for your input and support. We all need each other so much.
      > Thanks again.
      >
      >

      Dear Winne, I checked with the local GI physicians and the Dermatologists.
      It took me awhile to get a response from everyone, but the general opinion
      is: No more ribavirin. The long term effects are nasty in those few cases
      where folks have had the stamina to hold out as long as your husband has.
      The dermatologists are still scratching their heads over the abundance of
      side effects from HCV,not to mention the treatment. I don't think they were
      expecting this. Take care, Anne


      [Non-text portions of this message have been removed]
    Your message has been successfully submitted and would be delivered to recipients shortly.